Stabilization of markovian jump linear systems with limited information - a convex approach1

Chun Zhang, Kan Chen, Geir E Dullerud

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In this paper, we study the second order stabilization problem of Markovian jump linear systems (MJLSs) with logarithmically quantized state feedbacks. We give explicit constructions of the stabilizing logarithmic quantizer and controller. We also present a semi-convex way to determine the coarsest stabilizing quantization density. In addition, we show that the problem of stabilizing a linear time-invariant (LTI) system over a lossy channel can be viewed as a special example of the framework developed here. A contribution of the work is a simultaneous treatment of finite bandwidth constraints (logarithmic quantization) and latency in feedback channels.

Original languageEnglish (US)
Title of host publication2009 American Control Conference, ACC 2009
Pages4013-4019
Number of pages7
DOIs
StatePublished - Nov 23 2009
Event2009 American Control Conference, ACC 2009 - St. Louis, MO, United States
Duration: Jun 10 2009Jun 12 2009

Publication series

NameProceedings of the American Control Conference
ISSN (Print)0743-1619

Other

Other2009 American Control Conference, ACC 2009
Country/TerritoryUnited States
CitySt. Louis, MO
Period6/10/096/12/09

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'Stabilization of markovian jump linear systems with limited information - a convex approach1'. Together they form a unique fingerprint.

Cite this